# SDR 2008UALA03824

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 50,092 hours, 17,378 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Rig
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE 3R ARMED LIGHT WILL NOT ILLUMINATE.  TETHER STRAP INTERFERENCE WITH ARMING MECHANISM.  REROUTED TETHER FOR GIRT BAR.  GND CHECKS OK, ARMS/DISARMS NORMALLY.
